UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
An Asymptotics-Based Adaptive Finite Element Method for Kohn–Sham Equation Journal article
Journal of Scientific Computing, 2019,Volume: 79,Issue: 1,Page: 464–492
Authors:  Yedan Shen;  Yang Kuang;  Guanghui Hu
Favorite | View/Download:79/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Electronic Structure Calculation  Coarsening Mesh  Kohn–sham Density Functional Theory  Adaptive Finite Element Method  Ground State Energy